# SDR USAAD00169

- Difficulty date: October 25, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Condition: Loose
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TPA-PIT - FLT 1264 - AFTER TAKEOFF, THE CABIN WOULD NOT PRESSURIZE IN EITHER AUTO OR MANUAL MODE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE RECONNECTED A LOOSE COUPLING SLEEVE AT THE LEFT AIR CONDITIONING PACK ACM OUTLET.  (M)
